# SDR F3LA200100007

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo Compt.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON STRINGER TO FRAME TIE CLIP IN FORWARD CARGO COMPARTMENT STA 540, STR 25L.  FABRICATED AND INSTALLED REPLACEMENT TIE CLIP PER SRM 53-10-2, 51-30-4 AND 51-30-2.
